582?1266239308
recovery after vitamin D deficiency User Group
Uggh! Two good days and now a bad day!
About This Group:

Feel free to tell your story,Let's hear your experience.

Founded by bisan on February 15, 2010
305 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Uggh! Two good days and now a bad day!

I had a terrible day on Saturday. I struggled with dizziness, anxiety, weakness and fatigue. My husband kindly reminded me that some of that was from getting glutened the day before. (Yes on top of the low D and asthma, I also have Celiac, which I have recently read can cause low Vit. D levels). I struggled through the day, even drinking a couple of glasses of wine to help take the edge off. Surprisingly I woke up feeling great on Sunday and spent the entire day waiting for the symptoms to come back. Monday was another great day, but alas, it didn't last. Today I feel awful. Weak, shaking, tired, anxious and in pain! My ears are driving me bonkers and I feel like I have 100 year old joints (esp. in my hands). I am way too young to feel like this! (I am going to be 37 next month.) Sorry, for the rant, I just needed to get it out since my hubby just looks at me like I am either exaggerating or making it all up.

Tonya
7 Comments
Blank
Avatar_m_tn
Hang in there!  I upped my dose to 10k/day and feel the joint pain etc.  Your not alone in this.  My spouse also does not understand and thinks Im crazy and she is a nurse.  It will get better, it takes time.
Blank
Avatar_f_tn
I totally understand your frustrations. I was just thinking the same thing.  My husband and I had a great weekend but once the thrill was gone here comes those pains again.  I think some of it is pychological because we expect it but then there is always that lil bit in me that feels there is something that needs to be attended to.  Like Gary3243 stated we have to hang in there and continue to pray that things will get better.  Good thing we have these forums to encourage one another also.
Blank
Avatar_f_tn
I totally understand your frustrations. I was just thinking the same thing.  My husband and I had a great weekend but once the thrill was gone here comes those pains again.  I think some of it is pychological because we expect it but then there is always that lil bit in me that feels there is something that needs to be attended to.  Like Gary3243 stated we have to hang in there and continue to pray that things will get better.  Good thing we have these forums to encourage one another also.
Blank
1156694_tn?1265213626
I understand your frustration since I have been riding this roller coaster for quite a long time.  It is not unusual to have good and bad days.  Even though I have had my levels up to 50 for 6 months (Have another test in April to see if I am maintaining) I still get those days of feeling like I am 90.  I have to admit they are becoming fewer and fewer.  A lot of times the bad days came because I over did it on the good days.  I don't know where you are in the process of this VDD, but take hope that it should improve once you have made it to the optimum levels and have kept it there.
Blank
Avatar_m_tn
Thanks.  I also have low normal testosterone and T3 thyroid, so this may be playing into some of this.  Im seeing a metobolic doc tomorrow.  I would ecnourage everyone out there to have their Thyroid and hormones checked.  If low or even low normal they can be messing you up in similar fashion to VDD.
Blank
Avatar_f_tn
Thanks to everyone for their replies. I am only 23 days into the D3 so it is early yet. I am just very impatient and want to be better now! Isn't that how it goes though?
Blank
Avatar_m_tn
No doubt!!  All I can say is stick with it.  Keep on your dose and taking D3 until your levels are over 50ng.  Im shooting for the 70 range!  Remember to take magnesium and calcium.
Blank
Recent Activity
803938_tn?1403751853
Blank
Ecologic commented on stacey10's status
Oct 07
Avatar_m_tn
Blank
lizzyluvvies joined this group
Welcome them!
Oct 04
Avatar_f_tn
Blank
maja748 joined this group
Welcome them!
Oct 03
MedHelp Health Answers